This has been an extremely long road for me. I am 19 years old and on active duty in the army. The story starts in Nov 2010 when I began having stomach pains. The doctors at Fort leonard wood, and ended up taking out my appendix. The pain in my lower right abdomen was better, but when I went home on christmas leave, I started gettin nauseous and vomiting after eating anything. The pain came back, but was more generalized in nature. I reported to Fort Jackson in January, and things have only gotten worse. the best I can do to is to list the symptoms for you.
Nausea and Occasional Vomiting
Sensitivity to Sunlights (eyes) and rashes in the sun/heat
severe salt cravings
brain fogs (trouble "finding the right word" - and difficulty understanding language (basically, sounds like someone is speaking gibberish and i find myself askin "what?" for them to repeat multiple times.), difficulty learning and concentrating. including memory loss.
extreme fatigue (barely make it through a day, not even doing anything)
red "rash" on face (not raised or itchy, but pretty red on nose and cheekbones)
achy joints (already diagnosed with arthritis in left ankle and knee and both hips. my fingers feel stiff and feel swollen tho do not appear to be and my wrists are starting to bother me.)
to add to that, ALL the tests they have done have been negative. did have 2 endoscopies, one showed 3 stomach ulcers, and the other was a follow up to make sure they were healed. (all was good). i have had CT scans, HIDA scan, xrays, blood tests, ultrasounds and a head CT for the headaches. everything was negative, but obviously i know something is wrong. the doctors here are tryin to dischage me because they cannot find a reason for me feeling so bad all the time. I just asked my doctor today to get an ANA, RA Panel and sed rate, so hoping for the results monday.
i guess my question is, does this sound like lupus? and if the tests come back negative, can they treat me for lupus and see if it helps?
thank yall so much. i need as much help as i can get, because this is threatening my dream career of serving my country.